MAUDE Adverse Event Report: OSCOR INC. ADELANTE SIGMA HEMOSTATIC VALVE INTRODUCER; INTRODUCER, CATHETER

OSCOR INC. ADELANTE SIGMA HEMOSTATIC VALVE INTRODUCER; INTRODUCER, CATHETER
Model Number ASG06010W
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up report will be submitted as soon as the investigation is complete.
 
Event or Problem Description
It was reported the device was inspected with these issues, the ventil (green) of the 3 way stop-cock had fallen out and a small crack was noticed on the side of it.The event did not occur while in the patient.There were no adverse patient effects reported.
 
Additional Manufacturer Narrative
The device was used in treatment.One adelante sigma 6f introducer sheath and dilator were returned from the customer.There were no other accessories.No visible blood was found on the sheath or dilator.Upon removal of the dilator from the sheath, it was found that the green hub cap from the sheath remained attached to the dilator and a crack was observed on the hub cap.The presence (traces) of glue were found on the hub.The sheath tip was slightly damaged, the hemostatic valve and dilator tip looked normal.The cause of the issue is damaged/worn tooling (molding process).This lot was manufactured prior to the implementation of corrective action.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.As per manufacturing procedure non-peelable sheath final assembly, the bonded caps are visually inspected after curing.A gap between bonded cap and hub should not exceed 0.020".Sheath should be free of damages and defects.Per qa procedure adelante sigma sheath in-process and final inspection: visual inspection, with naked eye, verify the assembled sheath is correct as per drawing.Ensure parts are free of loose or embedded foreign matter.Look for any damages such as flash, dents, melted/burnt material or excessive adhesive in cap and sideport joints.Verify the snap lock bonded cap is properly assembled and aligned on sheath hub.Gently pull on cap and rotate to ensure it is firmly attached to sheath hub.The adelante sigma introducer instructions for use (ifu) is provided with this product.It informs the user: device is supplied sterile.Do not use if package has been previously opened or damaged.Prior to use, read all package inserts, warnings, precautions, and instructions.Failure to do so may result in severe patient injury or death.Procedure must be performed by trained medical personnel well versed in anatomical landmarks, safe technique, and potential complications.The product is designed for single use only.Risks of reusing the product are: structural integrity might get compromised, biological tissue residue leaving pathogenic bacteria, viruses, and other microorganisms could re-infect a patient.Do not resterilize or reuse.Do not alter the device in any way.Based on this investigation, the returned device was confirmed to have a crack in the hub cap of the sheath.Corrective action was implemented for this issue and personnel were notified.The risk remains acceptable.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
ADELANTE SIGMA HEMOSTATIC VALVE INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
MDR Report Key11570001
Report Number1035166-2021-00035
Device Sequence Number3521093
Product Code DYB
UDI-Device Identifier10885672008984
UDI-Public10885672008984
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K090114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2024
Device Model NumberASG06010W
Device Catalogue NumberASG06010W
Device Lot NumberDP-11943
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2021
Initial Date Received by Manufacturer 03/02/2021
Supplement Date Received by Manufacturer08/12/2021
Initial Report FDA Received Date03/25/2021
Supplement Report FDA Received Date08/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1